# SDR SWAA2022040750883

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON FWD LWR SEAL RETAINER AT R/H OVERWING EXIT DOOR CUTOUT BS 617 WL 222 RBL 69 / REMOVED CORROSION ON FWD LWR SEAL RETAINER AT R/H OVERWING EXIT DOOR CUTOUT BS617; WL222; RBL69; OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM; REPLACED PER SRM 51-40-05-0G-0 AND DRAWING# 144A8803 SHT1
